RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Anal. Issues Anal.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Anal. Issues Anal., 2013, Volume 2(20), Issue 2, Pages 3–20 (Mi pa5)  

Growth theorems on classes of normalized locally quasiconformal mappings

S. Yu. Grafab

a Petrozavodsk State University
b Tver State University, Department of Mathematics

Abstract: The asymptotic sharp growth theorems are proved in the classes of normalized locally quasiconformal automorphisms of the unit disk with the given majorant of the Laurentev's characteristic. The main results are obtained by the means of the methods of extremal lengths, symmetrization and some new method of estimation of distortion of modules of double connected domains under the locally quasiconformal mappings.

Keywords: locally quasiconformal mapping; moduli of families of curves; growth theorems

Full text: PDF file (664 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.54
MSC: Primary 30C45; Secondary 30C62
Received: 09.09.2013

Citation: S. Yu. Graf, “Growth theorems on classes of normalized locally quasiconformal mappings”, Probl. Anal. Issues Anal., 2(20):2 (2013), 3–20

Citation in format AMSBIB
\Bibitem{Gra13}
\by S.~Yu.~Graf
\paper Growth theorems on classes of normalized locally quasiconformal mappings
\jour Probl. Anal. Issues Anal.
\yr 2013
\vol 2(20)
\issue 2
\pages 3--20
\mathnet{http://mi.mathnet.ru/pa5}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3168875}
\zmath{https://zbmath.org/?q=an:1291.30076}


Linking options:
  • http://mi.mathnet.ru/eng/pa5
  • http://mi.mathnet.ru/eng/pa/v20/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Problemy Analiza — Issues of Analysis
    Number of views:
    This page:100
    Full text:40
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019